# SDR AU001138

- Difficulty date: November 30, 2000
- Submitted: January 4, 2001
- Operation: General aviation
- Make and model: Beech B200C
- Engine: Pwa PT6A42
- System (JASC): 2435 · Starter-Generator
- Part: Cover
- Part number: 1013690145
- Condition: Separated
- Location: Starter-Gen
- Stage of operation: LD
- How discovered: V
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) STARTER COVER CAME OFF AND JAMMED BETWEEN THE COWL AND THE ENGINE FCU CONTROL ROD.
